# SDR UPS04443331

- Difficulty date: September 24, 2004
- Submitted: October 11, 2004
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 104,265 hours, 26,546 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, RT WING L/E NR 17 VC FLAP O/B ARM O/B ROTARY ACTUATOR SUPPORT RIB AT ILES 764 APP.  FOUND UPPER CHORD MID SPAN AREA CRACK AS MARKED.  L/E RIB REPAIRED AT ILES 764 AS PER SRM 57-20-03 FIG 3.
